# SDR YENA2022090200866

- Difficulty date: September 2, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 3,610 hours, 532 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1926, LGW-BOS. (ETOPS) 'HYDRAULIC FLUID LEAKING FROM RH WING PANEL 674BB. PANELS 674BB AND 674AB WERE REMOVED; FOUND O-RING ON YELLOW ENG DRIVEN PUMP HYD PULSATION DAMPER LEAKING. REPLACED O-RING ON HYD PULSATION DAMPER. OPS & LEAK CHECKS ARE GOOD. NO LEAKS NOTED AT THIS TIME. REF AMM 29-13-53. RT WING PNL INSTALLATION 674BB & 674AB TRANSFERRED TO L/P # 3438424, ITEM 1 (INSTALLED R WING PANELS 674 AB AND 674BB IAW AMM 57-51-37.).' (SUPPLEMENTAL INFORMATION ADDED TO DESCRIPTION)
